Pharmacologically-induced neurovascular uncoupling is associated with cognitive impairment in mice

Tarantini, Stefano, Hertelendy, Péter, Tucsek, Zsuzsanna, Valcarcel-Ares, Noa M., Smith, Nataliya, Menyhárt, Ákos, Farkas, Eszter, Hodges, Erik L., Towner, Rheal, Deák, Ferenc, Sonntag, William E., Csiszár, Anna, Ungvári, Zoltán István, Tóth, Péter József: Pharmacologically-induced neurovascular uncoupling is associated with cognitive impairment in mice.
JOURNAL OF CEREBRAL BLOOD FLOW AND METABOLISM, 35 (11). pp. 1871-1881. ISSN 0271-678X (2015)

[img]
Preview
Text
tarantini_et_al__JCBFM_2015_peer_reviewed_u.pdf - Accepted Version

Download (1MB) | Preview
[img] Text
tarantini_et_al__JCBFM_2015_u.pdf - Published Version
Restricted access: Registered users only

Download (1MB) | Request a copy
Item Type: Article
Journal or Publication Title: JOURNAL OF CEREBRAL BLOOD FLOW AND METABOLISM
Date: 2015
Volume: 35
Number: 11
Page Range: pp. 1871-1881
ISSN: 0271-678X
Faculty: Faculty of Medicine
Institution: Szegedi Tudományegyetem
SWORD language: angol
MTMT id: 2903149
DOI id: https://doi.org/10.1038/jcbfm.2015.162
Related URLs:
Date Deposited: 2017. May. 15. 18:09
Last Modified: 2019. Jun. 12. 14:19
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/8987
Web of Science® Times Cited: 55 View citing articles in Web of Science®

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year